Alert archive / Ohio / River Flood Warnings in 2018
River Flood Warning 39, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Apr 4, 2018, 10:44 PM EDT for Allen County, Paulding County, Putnam County, Ohio. It took effect at Apr 5, 2018, 12:39 AM EDT. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2018, 10:44 PM EDT (02:44 UTC)
- In effect from
- Apr 5, 2018, 12:39 AM EDT
- Expired
- Apr 6, 2018, 10:24 AM EDT
- In force
- 34 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Allen County, OH, Paulding County, OH, Putnam County, OH
The radar
The Northern Indiana radar (KIWX), 128 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Auglaize River at Ft. Jennings (FTJO1). The gauge peaked at 13.75 ft at Apr 5, 2018, 1:00 PM EDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04186500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
393
WGUS43 KIWX 050244
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
1044 PM EDT Wed Apr 4 2018
...The National Weather Service in Northern Indiana has issued a
Flood Warning for the following rivers...
Auglaize River near Fort Jennings affecting Allen...Paulding and
Putnam Counties
.Heavy rain and thunderstorms on Tuesday resulted in rising water
on area rivers. Rivers are forecast to crest late this week
and into the weekend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC003-125-137-060244-
/O.NEW.KIWX.FL.W.0039.180405T0439Z-180406T1330Z/
/FTJO1.1.ER.180405T0439Z.180405T0600Z.180405T1330Z.NO/
1044 PM EDT Wed Apr 4 2018
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Auglaize River near Fort Jennings
* until Friday morning.
* At 10 PM Wednesday the stage was 12.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage very early
Thursday morning and crest near 13.1 feet around 2 AM Thursday
April 5 and fall below flood stage around 9 AM Thursday April 5.
* At 13.0 feet...Minor flooding begins in the northwest Ohio counties
of northwest Allen, northeast Van Wert, and southwest Putnam. Farm
land nearest the Auglaize river will be affected by flood water.
* This crest compares to a previous crest of 13.3 feet which occurred
on Jul 24 2017.
&&
LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
4081 8433
$$3 follow-up statements
547
WGUS83 KIWX 051425
FLSIWX
Flood Statement
National Weather Service Northern Indiana
1025 AM EDT Thu Apr 5 2018
...The Flood Warning has been extended for the following rivers...
Wabash River near Bluffton affecting Wells County
Auglaize River near Fort Jennings affecting Allen...Paulding and
Putnam Counties
Saint Marys River near Decatur affecting Adams...Allen and Van Wert
Counties
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
...The Flood Warning continues for the following rivers...
Wabash River near Linn Grove affecting Adams and Wells Counties
.Rivers levels still high from earlier thunderstorms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC001-179-061425-
/O.CON.KIWX.FL.W.0033.000000T0000Z-180408T1200Z/
/LYNI3.1.ER.180405T0203Z.180405T1800Z.180407T1200Z.NO/
1025 AM EDT Thu Apr 5 2018
The Flood Warning continues for
The Wabash River near Linn Grove
* until Sunday morning.
* At 10 AM Thursday the stage was 12.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.3 feet around 2
PM Thursday April 5 and fall below flood stage around 8 AM
Saturday April 7.
* At 12.0 feet...The flooding of county roads begin.
* This crest compares to a previous crest of 12.4 feet which occurred
on Dec 29 2015.
&&
LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502
$$
INC179-061424-
/O.EXT.KIWX.FL.W.0034.180405T1424Z-180409T0000Z/
/BLFI3.1.ER.180405T1357Z.180406T1800Z.180408T0000Z.NO/
1025 AM EDT Thu Apr 5 2018
The Flood Warning has been extended for
The Wabash River near Bluffton
* from this morning to Sunday evening.
* At 10 AM Thursday the stage was 10.0 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Thursday morning
and crest near 11.4 feet around 2 PM Friday April 6 and fall
below flood stage around 8 PM Saturday April 7.
* At 11.0 feet...River Road at Bluffton begins to flood.
* This crest compares to a previous crest of 11.2 feet which occurred
on May 25 2017.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
OHC003-125-137-061424-
/O.EXT.KIWX.FL.W.0039.000000T0000Z-180407T0325Z/
/FTJO1.1.ER.180405T0345Z.180405T1800Z.180406T0325Z.NO/
1025 AM EDT Thu Apr 5 2018
The Flood Warning has been extended for
The Auglaize River near Fort Jennings
* until Friday evening.
* At 10 AM Thursday the stage was 13.7 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise to a crest near 13.8 feet around 2
PM Thursday April 5 and fall below flood stage around 11 PM
Thursday April 5.
* At 13.0 feet...Minor flooding begins in the northwest Ohio counties
of northwest Allen, northeast Van Wert, and southwest Putnam. Farm
land nearest the Auglaize river will be affected by flood water.
* This crest compares to a previous crest of 13.3 feet which occurred
on Jul 24 2017.
&&
LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
4081 8433
$$
INC001-003-OHC161-061424-
/O.EXT.KIWX.FL.W.0037.000000T0000Z-180409T1424Z/
/DCRI3.1.ER.180404T1413Z.180407T1800Z.180408T1424Z.NO/
1025 AM EDT Thu Apr 5 2018
The Flood Warning has been extended for
The Saint Marys River near Decatur
* until Monday morning.
* At 10 AM Thursday the stage was 17.7 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 18.0 feet around 2
PM Saturday April 7 and fall below flood stage around 10 AM Sunday
April 8.
* At 18.5 feet...County Road 225 North...just north of Pleasant Mills
Indiana is closed by flood water. Low land areas of Kekionga Park
on the southeast side of Decatur begin flooding. Flooding is
limited to farm land in Pleasant Mills Indiana and Wilshire Ohio.
* This crest compares to a previous crest of 18.1 feet which occurred
on Feb 26 2018.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
OHC039-051-171-061424-
/O.EXT.KIWX.FL.W.0038.180406T0600Z-180408T1800Z/
/STRO1.1.ER.180406T0600Z.180406T1800Z.180407T1800Z.NO/
1025 AM EDT Thu Apr 5 2018
The Flood Warning has been extended for
The Tiffin River near Stryker
* from late tonight to Sunday afternoon.
* At 10 AM Thursday the stage was 10.6 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage very early Friday
morning and crest near 11.2 feet around 2 PM Friday April 6 and
fall below flood stage around 2 PM Saturday April 7.
* At 11.0 feet...Flooding of lowland areas around Stryker can be
expected.
* This crest compares to a previous crest of 10.9 feet which occurred
on Jun 1 2015.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$147
WGUS83 KIWX 060134
FLSIWX
Flood Statement
National Weather Service Northern Indiana
934 PM EDT Thu Apr 5 2018
...The Flood Warning has been extended for the following rivers...
Wabash River near Linn Grove affecting Adams and Wells Counties
Wabash River near Bluffton affecting Wells County
Auglaize River near Fort Jennings affecting Allen...Paulding and
Putnam Counties
Saint Marys River near Decatur affecting Adams...Allen and Van Wert
Counties
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.Heavy rain and thunderstorms earlier this week led to rising water
on area rivers. Water levels are expected to crest late this week
and into the weekend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC001-179-070134-
/O.EXT.KIWX.FL.W.0033.000000T0000Z-180407T2100Z/
/LYNI3.1.ER.180405T0203Z.180405T1915Z.180406T2100Z.NO/
934 PM EDT Thu Apr 5 2018
The Flood Warning has been extended for
The Wabash River near Linn Grove
* until Saturday afternoon.
* At 9 PM Thursday the stage was 12.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage
around 5 PM Friday April 6.
* At 12.0 feet...The flooding of county roads begin.
* This crest compares to a previous crest of 12.4 feet which occurred
on Dec 29 2015.
&&
LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502
$$
INC179-070133-
/O.EXT.KIWX.FL.W.0034.000000T0000Z-180408T1245Z/
/BLFI3.1.ER.180405T1400Z.180406T1200Z.180407T1245Z.NO/
934 PM EDT Thu Apr 5 2018
The Flood Warning has been extended for
The Wabash River near Bluffton
* until Sunday morning.
* At 9 PM Thursday the stage was 11.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 11.8 feet around 8
AM Friday April 6 and fall below flood stage around 8 AM Saturday
April 7.
* At 12.0 feet...River Road and a few county roads are closed by high
water.
* This crest compares to a previous crest of 12.0 feet which occurred
on May 29 2017.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
OHC003-125-137-070133-
/O.EXT.KIWX.FL.W.0039.000000T0000Z-180407T0720Z/
/FTJO1.1.ER.180405T0345Z.180405T1800Z.180406T0720Z.NO/
934 PM EDT Thu Apr 5 2018
The Flood Warning has been extended for
The Auglaize River near Fort Jennings
* until late Friday night.
* At 9 PM Thursday the stage was 13.6 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will fall below the 13.0 foot flood stage
around 3 AM Friday April 6.
* At 13.0 feet...Minor flooding begins in the northwest Ohio counties
of northwest Allen, northeast Van Wert, and southwest Putnam. Farm
land nearest the Auglaize river will be affected by flood water.
* This crest compares to a previous crest of 13.3 feet which occurred
on Jul 24 2017.
&&
LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
4081 8433
$$
INC001-003-OHC161-070133-
/O.EXT.KIWX.FL.W.0037.000000T0000Z-180409T1200Z/
/DCRI3.1.ER.180404T1413Z.180407T1200Z.180408T1200Z.NO/
934 PM EDT Thu Apr 5 2018
The Flood Warning has been extended for
The Saint Marys River near Decatur
* until Monday morning.
* At 9 PM Thursday the stage was 17.2 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 18.0 feet around 2
PM Saturday April 7 and fall below flood stage around 8 AM Sunday
April 8.
* At 18.5 feet...County Road 225 North...just north of Pleasant Mills
Indiana is closed by flood water. Low land areas of Kekionga Park
on the southeast side of Decatur begin flooding. Flooding is
limited to farm land in Pleasant Mills Indiana and Wilshire Ohio.
* This crest compares to a previous crest of 18.1 feet which occurred
on Feb 26 2018.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
OHC039-051-171-070133-
/O.EXT.KIWX.FL.W.0038.180406T0600Z-180408T0600Z/
/STRO1.1.ER.180406T0600Z.180406T1800Z.180407T0600Z.NO/
934 PM EDT Thu Apr 5 2018
The Flood Warning has been extended for
The Tiffin River near Stryker
* from late tonight to late Saturday night.
* At 9 PM Thursday the stage was 10.9 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage very early Friday
morning and crest near 11.2 feet around 2 PM Friday April 6 and
fall below flood stage around 2 AM Saturday April 7.
* At 11.0 feet...Flooding of lowland areas around Stryker can be
expected.
* This crest compares to a previous crest of 10.9 feet which occurred
on Jun 1 2015.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$562
WGUS83 KIWX 061424
FLSIWX
Flood Statement
National Weather Service Northern Indiana
1024 AM EDT Fri Apr 6 2018
...The Flood Warning is cancelled for the following rivers...
Auglaize River near Fort Jennings affecting Allen...Paulding and
Putnam Counties
...The Flood Warning has been extended for the following rivers...
Wabash River near Linn Grove affecting Adams and Wells Counties
Wabash River near Bluffton affecting Wells County
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
...The Flood Warning continues for the following rivers...
Saint Marys River near Decatur affecting Adams...Allen and Van
Wert Counties
.Heavy rain and thunderstorms earlier this week led to rising water
on area rivers. Water levels are expected to crest this weekend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC001-179-071424-
/O.EXT.KIWX.FL.W.0033.000000T0000Z-180408T0300Z/
/LYNI3.1.ER.180405T0203Z.180405T1915Z.180407T0300Z.NO/
1024 AM EDT Fri Apr 6 2018
The Flood Warning has been extended for
The Wabash River near Linn Grove
* until Saturday evening.
* At 10 AM Friday the stage was 11.9 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage
around 11 PM Friday April 6.
* At 12.0 feet...The flooding of county roads begin.
* This crest compares to a previous crest of 12.4 feet which occurred
on Dec 29 2015.
&&
LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502
$$
INC179-071423-
/O.EXT.KIWX.FL.W.0034.000000T0000Z-180408T1630Z/
/BLFI3.1.ER.180405T1400Z.180406T1300Z.180407T1630Z.NO/
1024 AM EDT Fri Apr 6 2018
The Flood Warning has been extended for
The Wabash River near Bluffton
* until Sunday afternoon.
* At 10 AM Friday the stage was 11.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage
around 12 PM Saturday April 7.
* At 12.0 feet...River Road and a few county roads are closed by high
water.
* This crest compares to a previous crest of 12.0 feet which occurred
on May 29 2017.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
INC001-003-OHC161-071423-
/O.CON.KIWX.FL.W.0037.000000T0000Z-180409T1200Z/
/DCRI3.1.ER.180404T1413Z.180405T0515Z.180408T1200Z.NO/
1024 AM EDT Fri Apr 6 2018
The Flood Warning continues for
The Saint Marys River near Decatur
* until Monday morning.
* At 10 AM Friday the stage was 16.9 feet and falling.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise above flood stage Friday night and
crest near 17.5 feet around 2 PM Saturday April 7 and fall below
flood stage around 8 AM Sunday April 8.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded.
Agricultural land flooding increases in northern...central and
eastern Adams County.
* This crest compares to a previous crest of 17.7 feet which occurred
on Feb 22 2018.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
OHC039-051-171-071423-
/O.EXT.KIWX.FL.W.0038.000000T0000Z-180409T0600Z/
/STRO1.1.ER.180406T0410Z.180407T0000Z.180408T0600Z.NO/
1024 AM EDT Fri Apr 6 2018
The Flood Warning has been extended for
The Tiffin River near Stryker
* until late Sunday night.
* At 10 AM Friday the stage was 11.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 11.6 feet around 8
PM Friday April 6 and fall below flood stage around 2 AM Sunday
April 8.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred
on Jun 1 2015.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$
OHC003-125-137-061454-
/O.CAN.KIWX.FL.W.0039.000000T0000Z-180407T0720Z/
/FTJO1.1.ER.180405T0345Z.180405T1800Z.180406T1115Z.NO/
1024 AM EDT Fri Apr 6 2018
The Flood Warning is cancelled for
The Auglaize River near Fort Jennings
* At 10 AM Friday the stage was 12.5 feet
* Flood stage is 13.0 feet.
* The river fell below flood stage Friday morning.
* Forecast...The river will fall to near 11.8 feet around 2 PM
Friday April 6.
* At 13.0 feet...Minor flooding begins in the northwest Ohio counties
of northwest Allen, northeast Van Wert, and southwest Putnam. Farm
land nearest the Auglaize river will be affected by flood water.
* This crest compares to a previous crest of 12.7 feet which occurred
on Jul 7 2003.
&&
LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
4081 8433
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 4, 7:44 PM EDT, 3 hours earlier.
Area forecast discussion, Apr 4, 7:44 PM EDT, 3 hours before
Area Forecast Discussion National Weather Service Northern Indiana 744 PM EDT Wed Apr 4 2018 .SYNOPSIS... Issued at 744 PM EDT Wed Apr 2 2018 Cool and dry conditions will persist through tomorrow with lows tonight in the low to mid 20s and highs tomorrow in the low to mid 40s. Several more rounds of light rain and snow are expected through early next week with temperatures remaining well below normal. && .SHORT TERM...(This Evening through Thursday) Issued at 234 PM EDT Wed Apr 4 2018 Dry and cold weather can be expected for much of the short term period as lake effect snow showers wind down this evening with surface high pressure building into the TN valley tonight. Weakening gradient over the area along with development of surface based inversion after midnight will have winds diminishing and allow temps to drop into the low 20s tonight. Ridge axis shifts east of the area on Thursday as lead shortwave in NW flow pattern drops down from Canada into the upper midwest. Surface reflection in the form of clipper type system will slide into the mid-MS valley with frontal boundary extending across northern Illinois and north central Indiana Thursday afternoon. Overrunning clouds ahead of this boundary will fill in over the area but column slow to saturate in the presence of weak isentropic upglide on 290K surface will have POPs in chance range moving in from west to east across the CWA during the afternoon. Shallow surface based warm layer in northern portions will have chance for rain/snow mix. && .LONG TERM...(Thursday Night through Wednesday) Issued at 234 PM EDT Wed Apr 4 2018 Forecast period begins with frontal wave interacting with lead northern stream short wave rotating out of Hudson Bay vortex Thursday night. Favorable nocturnal timing has potential for some accumulating snow across the northern CWA. Cross sections through this area do indicate decent low-mid level forcing in a low statically stable environment. Still a pretty quick shot though so GEFS mean of 1 to 2 inches seems more reasonable than the 6 offered by the NAM. Blend seems to be reflecting this as well. Re- enforcing cold air behind this system will bring a very cold start to the weekend as temps once again will not get out of the 30s for highs Saturday and lows again dropping down into the lower 20s. Pattern remains active as Pacific energy comes onshore in western US this weekend. This will have surface low pressure system emerging from the plains and impacting our area toward the end of the weekend/beginning of next week. Depending on timing this could have some accumulating snow with Sunday night arrival. Continuity of Pacific energy supporting this system could have region in left exit region of upper jet and ECMWF has upper trof taking on a negative tilt which would bring decent height falls into the region as well. Still plenty of spread wrt timing/track so remains to be seen how this plays out. System moves through the area on Monday and this time of year will see precip change back over to rain during the daytime hours. Upper trof remains over the region and with cold Canadian high pressure building into the northern plains expect a cyclonic northerly flow supporting some lake effect in the wake of this system. Ridge axis finally pushes eastward over our area to end the period on a dry note but still below normal temps. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 744 PM EDT Wed Apr 4 2018 VFR conditions will persist through the period as low level ridge settles into the Ohio Valley. Some scattering of 5 kft ceilings expected overnight but next shortwave approaches tomorrow and will expand cloud cover once again. MVFR possible at the very end of this period as another swath of light rain and snow spreads over the area but did not include any mention at this time. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...Small Craft Advisory until 5 AM EDT Thursday for LMZ043-046. && SYNOPSIS...AGD SHORT TERM...JAL LONG TERM...JAL AVIATION...AGD Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Apr 4, 7:53 PM EDT, 2 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 753 PM EDT Wed Apr 4 2018 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-060000- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 753 PM EDT Wed Apr 4 2018 /653 PM CDT Wed Apr 4 2018/ This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Light snow is possible Thursday night and again Sunday night with 1-2 inch accumulations possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-060000- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 753 PM EDT Wed Apr 4 2018 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Tonight Hazardous conditions for small craft are expected tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 10:22 PM EDT | River Flood Warning | IWX | Defiance, Fulton, Williams | 5 days |
Nearby
River Flood Warnings in Ohio, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.